# SDR UIEA2013022200102

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,761 hours, 21,089 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 8000000015
- Part serial: 2477
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT EICAS MESSAGE STAB TRIM APPEARED AND REMAINED FOR DURATION OF FLT.  R & R STAB TRIM POSITION TRANSMITTER/MODULE IAW AMM 21-48-01/401. OPS CHECK, LEAK CHECK GOOD. THIS CLEARS MDDR 37897. PLACARD REMOVED.
